# SDR DHL2003604721

- Difficulty date: May 28, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER PLATING HAS CORROSION AND INTERIM REPAIR FROM STA XFS 341.500 TO XW 257.000.  REMOVED INTERIM REPAIR AND FASTENERS.  REMOVED CORROSION ON LT WING CTR L/E UPPER PLATING, FOUND OUT OF LIMITS.  TRIMMED OUT CORROSION SKIN AREA.  PERFORMED EDDY CURRENT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED REPAIR DOUBLER (7075-T6 AL0.071), TWO FILLERS (7075-T6 AL0.063).  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLERS.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER AND FILLERS ON LT WING CTR L/E UPPER PLATING, XFS 341.500 - XW 257.000, WITH NEW FASTENERS IAW EODHL-030560, ED-3388, SRM 51-1-21 PG 1.
